# SDR CA111103015

- Difficulty date: October 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna U206E
- Aircraft time: 11,786 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 12434034
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK ON THE UPPER TRUNNION ASSY ON THE NOSE GEAR AT THE ARM ON LT SIDE.
